# SDR 96FDEA01551

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 66216309
- Condition: Delamination
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0579 AND 008, WHILE WORKING NR0576 FOUND THREE AREAS OF DELAMINATION ON LOWER SURFACE.  *S/D*  REPAIRED DAMAGED SKIN TO RIGHT I/B FORE FLAP LOWER SURFACE PER FEDEX SRM 51-40-6.
